# SDR GTIA2019101084683

- Difficulty date: October 8, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 45,133 hours, 20,869 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND FWD MEGAPHONE INOP-R&R FWD MEGAPHONE IAW A319 EMERGENCY EQ LAYOUT DRAWING#NK319-132-EQ
